# SDR SWAA2023011076173

- Difficulty date: November 29, 2022
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 51,537 hours, 27,573 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE FIX PANEL JUST O/B OF SPOILER #6 LOWER BRACKET CRACKED<[01] REMOVED BRACKET AT LEFT WING TRAILING EDGE FIX PANEL O/B OF SPOILER #6 AS PER SRM 41-40-02-0G-0-A00729;[02] CORRECTION ON STEP #1: REMOVED BRACKET AT LEFT WING TRAILING EDGE FIX PANEL O/B OF SPOILER #6 AS PER SRM 51-40-02-0G-0-.;[03] VERIFIED STEP 2 OK TO INSTALL NEW BRACKET;[04] INSTALLED NEW BRACKET AT LEFT WING TRAILING EDGE FIX PANEL O/B OF SPOILER #6 AS PER SRM 51-40-02-0G-0-.;[05] VERIFIED STEP 4
